# SDR AALA20150715003

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 5,470 hours, 1,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU SYS TEST FAULT, BATTERY & EPSU 12WL EXT RT.  R & R BATTERY AT 12EL.  PERFORMED OPERATIONAL CHECK IAW MM 33-51-00.  SYS CHECKED NORMAL.
